# SDR S2YA03002

- Difficulty date: January 20, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 101388008
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 20,481 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW SELECTED GEAR UP BUT THE GEAR DID NOT RETRACT.  THE CREW DID AN AIR-TURN-BACK AND HAD AN UNEVENTFUL LANDING.  MECHANIC INSPECTED THE SYSTEM AND REPLACED THE HYDRAULIC SERVICE VALVE.  MECHANIC OPS CHECKED THE SYSTEM WITH NO FURTHER DEFECTS AND RELEASED THE AIRCRAFT BACK TO SERVICE.
